# SDR DALA13036789206

- Difficulty date: June 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT RBL 22 IS GOUGED AT FS 943+14".  REMOVED GOUGES.  FOUND TO BE OUT OF LIMITS.  REMOVED PARTS, LOCATED, DRILLED, TREATED, PRIMED AND INSTALLED NEW SERVICEABLE PARTS IAW SRM 53-40-01, PGS 1-25.
